# SDR SWIA201436759

- Difficulty date: March 12, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 29,203 hours, 24,175 cycles
- System (JASC): 2420 · AC Generation System
- Part: Adg
- Condition: Unwanted Deploy
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADG DEPLOYED AT ROTATION.  RESTOW AND INSPECTED ADG AFTER UNCOMMANDED DEPLOYMENT.
